| Catalog Number |
363419 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation, the reported defect was unable to be confirmed.Although the reported defect was unable to be confirmed, the most likely cause could be related to incomplete priming of the iv-line, infusion of cold solutions (which may exhibit air bubbles coming out of the solution as the fluid warms), incomplete filling of the drip chamber during priming, etc.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: "a lot of champagne bubbles at pump before and after.Unable to complete transfusion through the pump.Attempted problem solving as per recommendations with caviwipe and flicking.".